# SDR 20010420CW008

- Difficulty date: April 2, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N5439N
- Make and model: Amtr LONGEZ
- Aircraft serial: 98110139
- Engine: Lyc IO540*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Canopy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOPY DEPARTED THE AIRCRAFT WHILE IN FLIGHT.  CANOPY LATCH FAILED.
